Research Repository

Quaternion involutions and anti-involutions

Ell, TA and Sangwine, SJ (2007) 'Quaternion involutions and anti-involutions.' Computers and Mathematics with Applications, 53 (1). 137 - 143. ISSN 0898-1221

Full text not available from this repository.

Abstract

An involution or anti-involution is a self-inverse linear mapping. In this paper we study quaternion involutions and anti-involutions. We review formal axioms for such involutions and anti-involutions. We present two mappings, one a quaternion involution and one an anti-involution, and a geometric interpretation of each as reflections. We present results on the composition of these mappings and show that the quaternion conjugate may be expressed using three mutually perpendicular anti-involutions. Finally, we show that projection of a vector or quaternion can be expressed concisely using three mutually perpendicular anti-involutions. © 2007 Elsevier Ltd. All rights reserved.

Item Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Jim Jamieson
Date Deposited: 28 Mar 2013 15:28
Last Modified: 17 Aug 2017 18:01
URI: http://repository.essex.ac.uk/id/eprint/5949

Actions (login required)

View Item View Item